# SDR PCA0300840

- Difficulty date: April 10, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 72,670 hours, 17,749 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD ELEVATOR SKIN CRACK STA 360.  REPAIR AS PER SRM 51-40-01.
